# SDR CA081002007

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,672 hours
- Engine: Lyc O235L2C
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 04311481
- Condition: Fractured
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) ACFT BROUGHT TO MX DUE TO ACFT NOT RESPONDING CORRECTLY, VERTICAL STABILATOR WAS INSPECTED AND A FRACTURE WAS FOUND IN THE BRACKET.  IT APPEARED TO BE A STRESS FRACTURE IN THE FITTING.  WE WOULD LIKE ALL CESSNA OWNERS TO UNDERSTAND THAT IF THE TAIL HITS THE GROUND OR IT RUBS THE GROUND IN ANY WAY THAT IT SHOULD BE INSPECTED.  THIS ACFT HAD BEEN INSPECTED APPROX 50 HOURS PRIOR AND THERE WAS NO FRACTURE AT THAT TIME.  ALL OF THE FITTINGS AND BOLTS RELATED TO THE ATTACH POINT OF THE VERTICAL FIN WERE REPLACED AND THE FIN WAS INSPECTED FOR ANY DAMAGE.  WE ARE GOING TO CONTINUE TO MONITOR THESE FITTINGS ON ALL 152`S AND IF FURTHER INFORMATION ABOUT THIS ISSUE BECOMES APPARENT TO US WE WILL UP DATE.
